# SDR CALA0200466

- Difficulty date: September 18, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N14341
- Make and model: Boeing 7373T0
- Aircraft serial: 23579
- Aircraft time: 48,498 hours, 21,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Sta 927-947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2" CRACK IN WEB L-ANGLE AT STA 927-947. A NEW ANGLE WAS INSTALLED IAW SRM 51-10-02.
